MathSciNet Relay Station
MathSciNet bibliographic data
MR938686 (89f:54017) 54B15 (54C10 54D10 54E35 54E45)
Jayanthan, A. J.; Kannan, V. Spaces every quotient of which is metrizable. Proc. Amer. Math. Soc. 103 (1988), no. 1, 294–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement